# SDR DALA2017051604028

- Difficulty date: May 15, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Loading System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LOADING SYSTEM NR 4 TRACK OTBD COVER IS DEFORMED, AND CORRODED.   LOCATED AND DRILLED IAW SRM 51-40-05. TREATED AND PRIMED IAW AMM 51-21-04-107-017, AND  51-21-14-370-801.
